Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 231592, 5 pages
http://dx.doi.org/10.1155/2014/231592
Research Article

Integer-Valued Moving Average Models with Structural Changes

1Statistics School, Southwestern University of Finance and Economics, Chengdu 611130, China
2School of Economics, Southwestern University of Finance and Economics, Chengdu 611130, China

Received 2 March 2014; Revised 22 June 2014; Accepted 7 July 2014; Published 21 July 2014

Academic Editor: Wuquan Li

Copyright © 2014 Kaizhi Yu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

It is frequent to encounter integer-valued time series which are small in value and show a trend having relatively large fluctuation. To handle such a matter, we present a new first order integer-valued moving average model process with structural changes. The models provide a flexible framework for modelling a wide range of dependence structures. Some statistical properties of the process are discussed and moment estimation is also given. Simulations are provided to give additional insight into the finite sample behaviour of the estimators.